# SDR UALA2012101605903

- Difficulty date: October 14, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 85,689 hours, 13,792 cycles
- Engine: Pwa PW4060
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Rod
- Condition: Broken
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 LEADING EDGE SLAT CONTROL ROD BROKEN AND PROTRUDING OUT WITH SLAT IN THE UP POSITION, FOUND ON ARRIVAL.  REPLACED NR 7 L/E SLAT CONTROL ROD AND OPS CHECKED GOOD.
